# SDR REXA2017090500967

- Difficulty date: September 5, 2017
- Submitted: September 6, 2017
- Operation: Air carrier
- Aircraft: N8972D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7972
- Aircraft time: 26,034 hours, 23,645 cycles
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Condition: No Test
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ELT FAILED THE G-SWITCH TEST.  REMOVED AND REPLACED THE ELT IAW AMM 25-62-01-400-801. ELT RAMP TESTED GOOD.
